MathSciNet Relay Station
MathSciNet bibliographic data
MR1836066 65M06
Zhu, Shaohong; Zhao, Jennifer The alternating segment explicit-implicit scheme for the dispersive equation. Appl. Math. Lett. 14 (2001), no. 6, 657–662.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement